# SDR SWAA114108

- Difficulty date: June 2, 2011
- Submitted: June 6, 2011
- Operation: Air carrier
- Aircraft: N750SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 29802
- Aircraft time: 43,804 hours, 25,446 cycles
- System (JASC): 2565 · Escape Slide
- Part: Fastener
- Part number: 6557463
- Condition: Out Of Position
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED HC2 CHECK, FOUND L2 DOOR EMERGENCY EVAC SLIDE AFT LOWER FASTENER OUT OF POSITION.  REMOVED AND REPLACED FASTENER PER MM.
